MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 1 - 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL

STRYKER ORTHOPAEDICS-MAHWAH TRIATH SOLID CR TIB INS TRL SZ 1 - 9MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Catalog Number 5530-T-109Y
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
Cr trial inlay 9 mm for tibia size 1 is broken.Therefore, it can no longer be used.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
Following further review of the information provided, along with clinician-approved risk documentation for this product family, this event has been determined to be non-reportable.The complaint reported that the insert was broken; however, there is no associated injury or patient harm.A review of the trial legacy instruments risk table, (b)(4), version ah, for fractured device indicates that the highest potential severity of harm is s3 with a potential occurrence level o1.Additionally, a review of the complaint history data for the past four years indicated there have been no reports of serious injury or death as a result of similar events with this device family.Based upon this review, it is unlikely that a serious injury or death would result if this event were to recur.Therefore, this event is not reportable.

Brand Name
TRIATH SOLID CR TIB INS TRL SZ 1 - 9MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer (Section G)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
Manufacturer Contact
joann ripoli
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23666097
Report Number0002249697-2025-01389
Device Sequence Number10283011
Product Code JWH
UDI-Device Identifier07613327403343
UDI-Public07613327403343
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K173849
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5530-T-109Y
Device Lot NumberA2EN5
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date11/27/2025
Supplement Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown
Patient RaceWhite